RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 368–380 (Mi tmf5190)  

This article is cited in 4 scientific papers (total in 4 papers)

Higgs potentials as “inheritance” from higher space-time dimensions. II. Construction of Higgs models

I. P. Volobuev, Yu. A. Kubyshin


Abstract: A study is made of gauge theories obtained by dimensional reduction of multidimensional “free” gauge theories with syrmnetry. A sufficient condition for the reduced theory to contain only one irreducible multiplet of scalar fields is found. For the classes of such theories the potentials of scalar fields, Higgs potentials, are calculated explicitly. It is shown that in this approach the boson sector of the Weinberg–Salam model can be obtained. Stringent predictions for the mass of the Higgs boson and the Weinberg angle then arise – they can take only a discrete series of values.

Full text: PDF file (1436 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 885–893

Bibliographic databases:

Received: 15.05.1985

Citation: I. P. Volobuev, Yu. A. Kubyshin, “Higgs potentials as “inheritance” from higher space-time dimensions. II. Construction of Higgs models”, TMF, 68:3 (1986), 368–380; Theoret. and Math. Phys., 68:3 (1986), 885–893

Citation in format AMSBIB
\Bibitem{VolKub86}
\by I.~P.~Volobuev, Yu.~A.~Kubyshin
\paper Higgs potentials as ``inheritance'' from higher space-time dimensions. II.~Construction of Higgs models
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 368--380
\mathnet{http://mi.mathnet.ru/tmf5190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871061}
\zmath{https://zbmath.org/?q=an:0627.53066}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 885--893
\crossref{https://doi.org/10.1007/BF01019389}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5190
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. P. Volobuev, Yu. A. Kubyshin, “Spontaneous compactification from the point of view of dimensional reduction of gauge fields”, Theoret. and Math. Phys., 75:2 (1988), 509–517  mathnet  crossref  mathscinet  isi
    2. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. I. Potentials of the scalar fields of the reduced theory”, Theoret. and Math. Phys., 78:1 (1989), 41–49  mathnet  crossref  mathscinet  isi
    3. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. II. Theories with one multiplet of scalar fields”, Theoret. and Math. Phys., 78:2 (1989), 191–200  mathnet  crossref  mathscinet  isi
    4. Phys. Usp., 44:9 (2001), 871–893  mathnet  crossref  crossref  isi
  • Number of views:
    This page:221
    Full text:89
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019